Stability of impulsive piecewise linear systems

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

10 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)139-150
Journal / PublicationInternational Journal of Systems Science
Volume44
Issue number1
Publication statusPublished - 1 Jan 2013

Abstract

In this article, stability of impulsive piecewise linear systems is investigated and a number of stability criteria are obtained based on Lyapunov functions. Both the stability results that impulses act as perturbation and the stability results that impulses act as stabiliser are given. Some examples are also presented to illustrate the effectiveness of the obtained results. It should be noted that it is the first time that the continuous time impulsive piecewise linear system is considered. © 2013 Copyright Taylor and Francis Group, LLC.

Research Area(s)

  • impulse, Lyapunov function, piecewise linear system, stability

Citation Format(s)

Stability of impulsive piecewise linear systems. / Zhang, Yu; Feng, Gang; Sun, Jitao.

In: International Journal of Systems Science, Vol. 44, No. 1, 01.01.2013, p. 139-150.

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review